Institute of Information Theory and Automation

Publication details

Discrete bipolar universal integrals

Journal Article

Greco S., Mesiar Radko, Rindone F.


serial: Fuzzy Sets and Systems vol.252, 1 (2014), p. 55-65

project(s): GAP402/11/0378, GA ČR

keywords: bipolar integral, universal integral, Choquet integral

preview: Download

abstract (eng):

The concept of universal integral, recently proposed, generalizes the Choquet, Shilkret and Sugeno integrals. Those integrals admit a discrete bipolar formulation, useful in those situations where the underlying scale is bipolar. In this paper we propose the concept of discrete bipolar universal integral, in order to provide a common framework for bipolar discrete integrals, including as special cases the discrete Choquet, Shilkret and Sugeno bipolar integrals. Moreover we provide two different axiomatic characterizations of the proposed discrete bipolar universal integral.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation